# SDR REXA2012101801122

- Difficulty date: September 19, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,883 hours, 15,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD GOUGED ABOVE WL 73.5 AT 8 PLACES 0.006" - 0.008" DEEP IN PAD UP AREAS AND 0.010" IN CHEM-MILLED AREAS.  REPAIRED IAW BOMBARDIER REO REO 601R-53-61-2155.
